MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION Trapper Exchange Device; Catheter, Percutaneous

BOSTON SCIENTIFIC CORPORATION Trapper Exchange Device; Catheter, Percutaneous
Model Number 10660
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/14/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.
 
Event or Problem Description
It was reported that the balloon ruptured.The target lesion was location in the coronary artery.A trapper exchange device was selected for use.During the procedure, it was noted that the balloon burst at 18 atm.The device was removed, and the procedure was completed with another of the same device.There were no patient complications.

Brand Name
Trapper Exchange Device
Common Device Name
Catheter, Percutaneous
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
QUASAR MEDICAL (SINGAPORE) PTE LTD
8 admiralty street 07
10 admirax
singapore 75743 8
SN   757438
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
+1(763)494-1632
MDR Report Key25402941
Report Number2124215-2026-30006
Device Sequence Number21414300
Product Code DQY
UDI-Device Identifier05391526210154
UDI-Public(01)05391526210154
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10660
Device Catalogue Number10660
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/14/2026
Supplement Date Received by Manufacturer07/17/2026
Initial Report FDA Received Date06/04/2026
Supplement Report FDA Received Date08/06/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown